# SDR DALA2022010300044

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,153 hours, 10,450 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 DOOR 3R SLIDE SHOWS ARMED EVEN THOUGH PHYSICALLY CHECKED TO BE DISARMED. CORRECTIVE ACTION: CYCLED 3R DOOR SLIDE ARMING LEVER MULTIPLE TIMES. ALL IND ON ECAM AND FAP ARE GOOD. (8477539)
